Global existence for abstract nonlinear Volterra–Fredholm functional integrodifferential equation
作者: M. B. DhakneKishor D. Kucche
作者单位: 11Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad-431 004, Maharashtra, India
22Department of Mathematics, Shivaji University, Kolhapur-416 004, Maharashtra, India
刊名: Demonstratio Mathematica, 2012, Vol.45 (1), pp.117-127
来源数据库: De Gruyter Journal
DOI: 10.1515/dema-2013-0349
关键词: global solutionVolterra–Fredholm functional integrodifferential equationLeray–Schauder alternativefixed pointpriori boundsPrimary 45N05Secondary 45G1547H10
原始语种摘要: Abstract In the present paper, we investigate the global existence of solutions to initial value problem for nonlinear mixed Volterra–Fredholm functional integrodifferential equations in Banach spaces. The technique used in our analysis is based on an application of the topological transversality theorem known as Leray–Schauder alternative and rely on a priori bounds of solution.
全文获取路径: De Gruyter 
分享到:

×
关键词翻译
关键词翻译
  • functional 功能的
  • existence 存在
  • nonlinear 非线性的
  • investigate 
  • alternative 可选择的
  • transversality 横截性
  • known 己知
  • abstract 文摘
  • topological 拓扑的
  • initial 开首字母